# SDR ASAA2013112796554

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 11,580 hours, 3,444 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Broken
- Location: Nr 2 Eec
- Part time: 11,580 hours, 3,444 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 EEC CONNECTOR J10 PIN F BROKEN.  ACFT GROUNDED.  R & R NR 2 ENG EEC. REF AMM 73-21-60.  ACCOMPLISHED FADEC SYS TEST. NO FAULTS,  REF AMM 73-21-00.
